MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF LNR 28X50-52 20 DEG SZ E; PRSTHSS, HIP, SMI-CONSTRAIND, MTL/POLYMR, POROUS UNCMNTD

SMITH & NEPHEW, INC. REF LNR 28X50-52 20 DEG SZ E; PRSTHSS, HIP, SMI-CONSTRAIND, MTL/POLYMR, POROUS UNCMNTD
Catalog Number 71742850
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the liner cannot match with the acetabular cup.Then the complaint product was taken out and a backup was used.A 30 min to 1 hr delay was reported.No more information provided yet.
 
Additional Manufacturer Narrative
It was reported that during procedure the liner cannot seat in the cup.The associated reflection liner was returned and evaluated.A visual inspection of the device noted the splines are slightly damaged.Scratches are observed in the inner diameter of the liner, probably caused by the attempted insertion.A dimensional analysis was conducted which could not confirm the stated failure.All dimensional inspection shows the part to be within spec.As the splines appear damaged at various points and the reading cannot be confirmed as accurate.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.No further investigation warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
REF LNR 28X50-52 20 DEG SZ E
Common Device Name
PRSTHSS, HIP, SMI-CONSTRAIND, MTL/POLYMR, POROUS UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8918538
Report Number1020279-2019-03103
Device Sequence Number514674
Product Code LPH
UDI-Device Identifier03596010232267
UDI-Public03596010232267
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue Number71742850
Device Lot Number16HM19830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1